Advertisement

Reactions Weekly

, Volume 1743, Issue 1, pp 30–30 | Cite as

Antineoplastics/pravastatin

Late onset hepatitis B virus reactivation: case report
Case report
  • 43 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An 82-year-old man developed late onset hepatitis B virus (HBV) reactivation following treatment with rituximab, cyclophosphamide, doxorubicin, vincristine, prednisolone, dexamethasone, etoposide, ifosfamide and carboplatin for diffuse large B-cell lymphoma (DLBCL), and pravastatin for dyslipidaemia.

The man presented with positive hepatitis B surface antigen (HBs-Ag) test. Prior to the current presentation, he had DLBCL, diabetes and dyslipidaemia. He had undergone treatment with 6 courses of rituximab, cyclophosphamide, doxorubicin, vincristine and prednisolone (R-CHOP therapy). Following the therapy, a complete remission was achieved. However, the disease relapsed. Therefore, he received treatment with 6 courses of rituximab, dexamethasone, etoposide, ifosfamide and...

Reference

  1. Hayashi M, et al. Hepatitis b virus reactivation in a patient with nonalcoholic steatohepatitis 41 months after rituximab-containing chemotherapy. Internal Medicine 58: 375-380, No. 3, 2019. Available from: URL: http://doi.org/10.2169/internalmedicine.1587-18 - JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations